# SDR SIMA200630501

- Difficulty date: October 29, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RUBBER BURNING SMELL BY SEAT 1B.  FOUND SMELL TO BE COMING FROM BURNED COFFEE ON COFFEE HOT PLATE.  REMOVED BURNED COFFEE FROM HOT PLATE.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
